# SDR MWEA97085

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Carpet
- Condition: Obstruction
- Location: Fwd Entry
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FORWARD ENTRANCE DOOR EVACUATION SLIDE GIRT BAR IS DIFFICULT TO INSTALL.  MAINTENANCE TRIMMED CARPET AWAY FROM GIRT BAR LATCH, OPS CHECK GOOD.
